Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

An adaptive nonmonotone trust-region method with curvilinear search for minimax problem.

  • 【作者】Wang, Fu-Sheng,Wang, Chuan-Long
  • 【刊名】Applied Mathematics and Computation
  • 【作者单位】Department of Mathematics, Taiyuan Normal University, Taiyuan 030012, PR China
  • 【年份】2013
  • 【卷号】Vol.219 No.15
  • 【页码】8033-8041
  • 【ISSN】0096-3003
  • 【关键词】Minimax problem Nonlinear programming Curvilinear search Nonmonotone trust-region Second-order correction 
  • 【摘要】 In this paper we propose an adaptive nonmonotone algorithm for minimax problem. Unlike traditional nonmonotone method, the nonmonotone technique applied to our method is based on the nonmonotone technique proposed by Zhang and Hager [H.C. Zhang, W.W....
  • 【文献类型】 期刊
进入发现系统查看更多信息
相同作者的文献
看了本文的还看了
页脚